# SDR DL757971159

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7731378
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL SIMILAR TO LIGHTED MATCHES THROUGHOUT CABIN AND COCKPIT.  OCCURED DURING DESCENT AND THEN SLOWLY DISSIPATED.  FOUND ECS/MSG AFT EQ EXH FAN 2 MSG AND C/B POPPED.  REMOVED AND REPLACED AFT EQ EXH NO 2, RESET C/B, RAN PAX, NO SMELL NOTED.
